# SDR CALA2025010700056

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE CORROSION AT L/H FLOOR BEAM Y 503.2 AT FR 16 ABOVE RUDDER AND THSA CABLES.  RMVD+RPLCD DISPLACED Y503.2 FLOOR SUPPORT FR12-20 IAW A320 SRM 5 1-42-11-001 + 51-72-11-911-001.
